# SDR CA981216030

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Parten P.68C
- Engine: Lyc IO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4373
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE SHUTDOWN, WOULD NOT RESTART.  INVESTIGATION FOUND THE LEFT HAND MAGNETO DEAD.
